# SDR ASAA11710628

- Difficulty date: October 28, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200648301
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY ABOVE COCKPIT ENTRY IS BROKEN.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECK GOOD.
